# SDR HNAA2012072000874

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,718 hours, 65,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 225-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CORROSION ON WEB FLANGE AT STA X225 TO X235 AND STR 25P.  CLEANED LIGHT SURFACE CORROSION, ALODINED, PRIMED AND REAPPLIED AV30 RUST INHIBITOR.
